MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46128
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the there was leakage from the product.No patient impact indicated.

Brand Name
BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8362527
Report Number2021898-2019-00069
Device Sequence Number13911671
Product Code GWM
UDI-Device Identifier00673978228754
UDI-Public00673978228754
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K984053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number46128
Device Catalogue Number46128
Device Lot Number211793208
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1